MathSciNet Relay Station
MathSciNet bibliographic data
MR925720 (90a:58169) 58G12 (19K56 46L80 46M20 57R30 57R32 58G15)
Hilsum, Michel; Skandalis, Georges Morphismes $K$-orientés d'espaces de feuilles et fonctorialité en théorie de Kasparov (d'après une conjecture d'A. Connes). (French) [$K$-oriented morphisms of spaces of leaves and functoriality in Kasparov theory (after a conjecture of A. Connes)] Ann. Sci. École Norm. Sup. (4) 20 (1987), no. 3, 325–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement